MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); TOXOPLASMA GONDII IMMUNOGLOBULIN G (IGG) IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); TOXOPLASMA GONDII IMMUNOGLOBULIN G (IGG) IMMUNOASSAY
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center to report repeat positive (reactive) toxoplasma igg (toxo g) results on a patient sample using reagent lot 280 on an atellica im 1600 analyzer.The results were discordant compared to the negative (non-reactive) result obtained on an alternate method.The atellica im toxoplasma igg (toxo g) instructions for use (ifu) states in the interpretation of results section: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.Mdr 1219913-2023-00021 was filed for the same issue.
 
Event or Problem Description
The customer obtained repeat positive (reactive) toxoplasma igg (toxo g) results for a patient sample using reagent lot 280 on an atellica im 1600 analyzer.The results were discordant compared to the negative (non-reactive) result obtained on an alternate method.The patient also had a historical negative result.There are no allegations of patient intervention or adverse health consequences due to the discordant toxo g results.
 
Additional Manufacturer Narrative
Siemens healthcare diagnostics filed mdr 1219913-2023-00022 initial report on 2023-02-07.Additional information on 2023-02-10: siemens received additional information from the customer as follows: the discordant atellica im toxo g initial and retest results were obtained using the same patient sample and were not reported to the physician.The test date of 2023-12-16 was provided for the alternate method result of <0.130 iu/ml.Additionally, it was noted that this result was tested using a new sample draw at a non-customer site at the patient's discretion.Section b6 of this report was updated (additional test results).Section d8 of this report was updated (no third party service).Siemens continues to investigate.Mdr 1219913-2023-00021 supplemental 1 report was filed for the same issue.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2023-00022 initial report on 2023-02-07 and mdr 1219913-2023-00022 supplemental 1 report on 2023-03-10.Additional information on 2023-03-28: toxo m testing was performed in a different lab (toulouse), and the result was negative.Calibration and quality control (qc) results were acceptable.Additional information on 2023-04-19: siemens completed investigation for an outside of the united states (ous) customer observation of repeat positive (reactive) toxoplasma igg (toxo g) results for a patient compared to the negative (non-reactive) result obtained on an alternate method.Historically, the patient had been non-reactive, which is the reason that the patient decided to test a new sample with the alternate method.The initial sample was also tested on two other test methods, which also resulted as negative (non-reactive).Calibration was valid and qc recovery within ranges, but data was not provided.The customer tested the sample with heterophilic blocking tube (hbt) and/or non-specific antibody blocking tube (nabt) and the results were still reactive.Siemens obtained patient field data and lot 280 recovery of interpretation ranges are similar to other lots.The customer could not provide the total number of negative results using lot 280, therefore, specificity on the site cannot be calculated.The total resolved specificity as described in the on atellica im toxog instructions for use (ifu) 10995430_en rev.03, 2022-05 is 99.6 %.Based on the available, no product performance issue has been identified.However, a patient specific issue cannot be excluded.The customer is operational.In section h6, the investigation finding, and investigation conclusion codes were updated.Mdr 1219913-2023-00021 supplemental 2 report was filed for the same issue.

Brand Name
ATELLICA IM TOXOPLASMA IGG (TOXO G)
Common Device Name
TOXOPLASMA GONDII IMMUNOGLOBULIN G (IGG) IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney street
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney street
east walpole, MA 02032
3392064073
MDR Report Key16315989
Report Number1219913-2023-00022
Device Sequence Number8645304
Product Code LGD
UDI-Device Identifier00630414600123
UDI-Public00630414600123
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2023
Device Model NumberN/A
Device Catalogue Number10995699
Device Lot Number280
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer02/10/2023
03/28/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/10/2023
04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale